Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes stomach pain?

Hi,

I am getting much pain in my stomach from 2 days.

Two weeks back I reported same problem and it developed to loose stools almost 20-25 and I was admitted to hospital.

I was administered saline and metrogyl, and some other injections were given along with oral medicine Bifilac. After 3 days I was discharged till yesterday, now again I'm getting same pain throughout the intestines in my stomach, stools are not that loose, please advise



Thanks in Advance,

SSS
Mon, 8 Jan 2018
Report Abuse
General Surgeon 's  Response
Hello dear

Warm welcome to Healthcaremagic.com
I have evaluated your query in details .

* This seems in relation with residual intestine infection .

Hope this will help you for sure .
Wishing you fine recovery .

Welcome for any further guidance .
Regards .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Pain in my stomach


What causes stomach pain?

Hello dear Warm welcome to Healthcaremagic.com I have evaluated your query in details . * This seems in relation with residual intestine infection . Hope this will help you for sure . Wishing you fine recovery . Welcome for any further guidance . Regards .